Tag Archives: Joslin Center

Sex, Drugs and Inpatient Psychiatry: More Answers


Kidney damage caused by antidepressants My kidney damage was caused by lithium, which is not specifically an antidepressant but is used in conjunction with an antidepressant for the treatment of bipolar disorder.  If you are taking lithium then the doctor should (a) check … Continue reading

Posted in Benjamin Rush Center, CPEP, doctor, drugs, Inpatient psychiatry, mental illness, Mental Patients Liberation Alliance, NYS Office of Mental Health, patient, physician, psychiatric patient, psychiatrist, psychiatry, St. Joseph's Hospital, Unit 3-6, Upstate Medical Center | Tagged , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment

Undrugging: Antidepressants to Fat


  The Joslin Center has a reputation for really evil patient relations, so I went on a search and found a better dietician, quite possibly someone Dr. Steve Wechsler sent me to.  We met every month or two—not half as often as … Continue reading

Posted in doctor, drugs, NYS Office of Mental Health, patient, physician, St. Joseph's Hospital, Upstate Medical Center | Tagged , , , , , , , , , , , , , , , , , , , , , , , | Leave a comment